Properties of an anti vague filter in BL-algebras

Authors

  • Yahya Mohamed Government Arts College, Affiliated to Bharathidasan University
  • P Umamaheswari Assistant Professors, PG and Research Department of Mathematics, Government Arts College, Tiruchirappalli-620 022. Affiliated to Bharathidasan University, Trichirappalli, Tamilnadu, India

DOI:

https://doi.org/10.23755/rm.v41i0.650

Keywords:

BL-algebra, Filter, Implicative filter, Vague set, Vague filter, Anti vague filter

Abstract

ABSTRACT

In this paper, we introduce the notion of an anti vague filter of a BL-algebra with illustration, and obtain some related properties. Further, we investigate some equivalent conditions of anti vague filter.   

References

R.Biswas, Vague groups, International Journal of Computational Cognition,Vol. 4(2) (2006), 20-23.

C. C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc. 88 (1958), 467- 490.

T. Eswarlal, Vague ideals and normal vague ideals in semirings, International Journal of Computational Cognition, Vol. 6, (2008), 60-65.

W. L. Gau, D. J. Buehrer, Vague sets, IEEE Transactions on Systems, Man and Cybernetics, Vol. 23 (2), (1993), 610-614.

P. Hảjek, Metamathematics of fuzzy logic, Klower Academic Publishers, Dordrecht, 1999.

L. Z. Liu, K. T. Li, Fuzzy filters of BL-algebras, Information Sciences, 173 (2005), 141-154.

S. Yahya Mohamed and P. Umamaheswari, Vague Filter of BL- Algebras Journal of Computer and Mathematical Sciences, 9(8), (2018), 914-920.

S. Yahya Mohamed and P. Umamaheswari, Vague prime and Boolean filters of BL- Algebras, Journal of Applied Science and Computations, 5(11),(2018), 470-474.

S. Yahya Mohamed and P. Umamaheswari, Vague implicative filters of BL- algebras, American International Journal of Research in Science, Technology, Engineering and & Mathematics, Conference Proceeding of ICOMAC-2019, 295-299.

S. Yahya Mohamed and P. Umamaheswari, Vague Positive Implicative filter of BL- algebras, Malaya Journal of Matematik, 8(1), (2020), 166-170.

E. Turunen, Boolean deductive systems of BL-algebras, Arch. Math. Logic 40 (2001), 467-473.

L. A. Zadeh, Fuzzy sets, Inform. Control 8 (1965), 338-353.

X. H. Zhang, Fuzzy logic and its algebraic analysis, Science Press, Beijing(2008).

Downloads

Additional Files

Published

2021-12-31

Issue

Section

Volume 41-2021